MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number 750180
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy silicone - bivona tubes adult aire-cuff required intervention to preclude serious impairment.Reported while in use with the patient, the cuff kept deflating which caused breathing issues for the patient.It was reported cuff was originally inflated with 30ml of air.The patient was being observed at home and then needed to be hospitalized.The patient was examined and no signs of tracheomalacia was identified.The tube was replaced and reported patient status reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key12259365
Report Number3012307300-2021-07936
Device Sequence Number14625151
Product Code JOH
UDI-Device Identifier15021312006421
UDI-Public15021312006421
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number750180
Device Catalogue Number750180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;